`a`
Journal of Modern Dynamics (JMD)
 

No planar billiard possesses an open set of quadrilateral trajectories
Pages: 287 - 326, Issue 3, July 2012

doi:10.3934/jmd.2012.6.287      Abstract        References        Full text (1188.8K)           Related Articles

Alexey Glutsyuk - CNRS, Unité de Mathématiques Pures et Appliquées, M.R., École Normale Supérieure de Lyon, 46 allée d’Italie, 69364, Lyon 07, France (email)
Yury Kudryashov - National Research University Higher School of Economics, 20 Myasnitskaya Ulitsa, Moscow 101000, Russian Federation (email)

1 A. Aleksenko and A. Plakhov, Bodies of zero resistance and bodies invisible in one direction, Nonlinearity, 22 (2009), 1247-1258.       
2 V. I. Avakumovi ć, Über die Eigenfunktionen auf geschlossenen Riemannschen Mannigfaltigkeiten, Math. Z., 65 (1956), 327-344.       
3 V. Babich and B. Levitan, The focussing problem and the asymptotics of the spectral function of the Laplace-Beltrami operator, Dokl. Akad. Nauk SSSR, 230 (1976), 1017-1020.       
4 Y. Baryshnikov and V. Zharnitsky, Billiards and nonholonomic distributions, J. Math. Sciences, 128 (2005), 2706-2710.       
5 É. Cartan, "Les Systèmes Différentiels Extérieurs et Leur Applications Géométriques," Actualités Sci. Ind., No. 994, Hermann et Cie., Paris, 1945.       
6 R. Courant, Über die Eigenwerte bei den Differentialgleichungen der mathematischen Physik, Math. Z., 7 (1920), 1-57.       
7 J. J. Duistermaat and V. W. Guilleman, The spectrum of positive elliptic operators and periodic bi-characteristics, Invent. Math., 2 (1975), 39-79.
8 N. Filonov and Y. Safarov, Asymptotic estimates for the difference between the Dirichlet and Neumann counting functions, (Russian) Funktsional. Anal. i Prilozhen., 44 (2010), 54-64; translation in Funct. Anal. Appl., 44 (2010), 286-294.       
9 L. Hörmander, Fourier integral operators. I, Acta Math., 127 (1971), 79-183.       
10 L. Hörmander, The spectral function of an elliptic operator, Acta Math., 121 (1968), 193-218.       
11 V. Y. Ivriĭ, The second term of the spectral asymptotics for a Laplace-Beltrami operator on manifolds with boundary, Func. Anal. Appl., 14 (1980), 98-106.       
12 V. Y. Ivriĭ, Everything started from Weyl, presentation slides, http://weyl.math.toronto.edu:8888/victor2/preprints/GradTalk.pdf
13 M. Kuranishi, On E. Cartan's prolongation theorem of exterior differential systems, American Journal of Mathematics, 79 (1957), 1-47.       
14 V. Petkov and L. Stojanov, On the number of periodic reflecting rays in generic domains, Erg. Theor. & Dyn. Sys., 8 (1988), 81-91.       
15 A. Plakhov and V. Roshchina, Invisibility in billiards, Nonlinearity, 24 (2011), 847-854.       
16 P. K. Raševskiĭ, "Geometrical Theory of Partial Differential Equations," OGIZ, Moscow-Leningrad, 1947.       
17 M. R. Rychlik, Periodic points of the billiard ball map in a convex domain, J. Diff. Geom., 30 (1989), 191-205.       
18 Yu. Safarov, Precise spectral asymptotics and inverse problems, in "Integral Equations and Inverse Problems" (Varna, 1989), Pitman Res. Notes Math. Ser., 235, Longman Sci. Tech., Harlow, (1991), 239-240.       
19 R. Seeley, A sharp asymptotic remainder estimate for the eigenvalues of the Laplacian in a domain in $\mathbb R^3$, Adv. Math., 29 (1978), 244-269.       
20 L. Stojanov, Note on the periodic points of the billiard, J. Differential Geom., 34 (1991), 835-837.       
21 D. Vasil'ev, Two-term asymptotics of the spectrum of a boundary value problem in interior reflection of general form, (Russian) Funktsional. Anal. i Prilozhen., 18 (1984), 1-13, 96; English translation, Functional Anal. Appl., 18 (1984), 267-277.       
22 D. Vasil'ev, Two-term asymptotics of the spectrum of a boundary value problem in the case of a piecewise smooth boundary, (Russian) Dokl. Akad. Nauk SSSR, 286 (1986), 1043-1046; English translation, Soviet Math. Dokl., 33 (1986), 227-230.       
23 Ya. B. Vorobets, On the measure of the set of periodic points of a billiard, Math. Notes, 55 (1994), 455-460.       
24 Hermann Weyl, "Über die asymptotische Verteilung der Eigenwerte," Nachrichten von der Gesellschaft der Wissenschaften zu Göttingen, Mathematisch-Physikalische Klasse, (1911), 110-117.
25 M. P. Wojtkowski, Two applications of Jacobi fields to the billiard ball problem, J. Differential Geom., 40 (1994), 155-164.       

Go to top